To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

A Kripke model for simpli… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

A Kripke model for simplicial sets

Journal article
Authors M. Bezem
Thierry Coquand
Published in Theoretical Computer Science
Volume 574
Pages 86-91
ISSN 0304-3975
Publication year 2015
Published at Department of Computer Science and Engineering (GU)
Pages 86-91
Language en
Links dx.doi.org/10.1016/j.tcs.2015.01.03...
Keywords Simplicial set, Kripke model, Constructivity
Subject categories Computer and Information Science

Abstract

By means of a countermodel we show that the homotopy equivalence of the fibers of a Kan fibration over a connected base cannot be proved constructively.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?